This young male patient has major psychological problems. He has had surgery for testicular cancer and developed opiate addiction ?following the operation. In the subsequent couple of years, he has exhibited serious behavioural problems, including stubbing out cigarettes on his body, producing these deep scars. How to deal with this case. and what can we prescribe for these lesions.

LikeAnswersShare

Look for any depressive symptamatology as these things had developed after serious life event more so if he falls in the active reproductive age group. Can give a trial of low dose antipsychotic for this kind of delibrate self harm behaviour probably arirpiprazole

Interesting scenario.opioid ,dopamine and serotonin are indicated in SIB.(self injurious behaviour). Here mostly it may be maintained by or influenced by endogenous opioid system, theoretically he is substituting earlier use of opioid with SIB now. Give a trial of Naltrexone 50 mg OD ,along with behavioral management, supportive psychotherapy.Evalute for any endocrine issues too.If no response I may try with a cocktail of anticonvulsant mood stabilizer and antipsychotic first and lastly with SSRI.

Is he still have opioid addiction?

No sir he is not on opioids now
0

To probe anxiety and/or depression with appropriate approach towards substance abuse. Most of the tissue in the picture looks scar tissue IMO. A dermatologist reference can be sought.

Thankyou sir
0

The pt is cancer surgery pt hence he to be treated by palliative therapy along with medicine n other supportive aides with love n affection .